# SDR ASOA201000122

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,722 hours, 22,717 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE RAIL AT FS 621 ON LBL 9 CORRODED.   REMOVED CORRODED BAGGAGE RAIL AT FS 621 LBL 9 & INSTALLED NEW RAIL (SERVICEABLE) IAW SRM 51-41-00.
